# SDR R61A201909101000

- Difficulty date: September 10, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001421
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER UNIT (ELPU)#2 FAILED 15 FUNCTIONAL TEST. REMOVED AND REPLACED ELPU #2 IAW 33-50-01-400-801-A.  OPS CHECKED GOOD.  SEE 40000653-7000-0003 AWS FOR TESTING INFO.
